# SDR SWAA2024100128405

- Difficulty date: August 20, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - MULTIPLE SPOTS CORROSION ON UPPER FLANGE FLOOR BEAM BS 1006; LBL 17.5 WL 208 (MARKED)<[01] SUMMARY: CORROSION WAS REMOVED IN SEVERAL SPOTS ON UPPER FLANGE OF FLOOR BEAM BS1006 LBL 17.5 WL208. INITIAL DETERMINATION WAS OUT OF LIMITS IAW SRM 53-70-51-1A-1. THE BLEND WAS REPAIRED IAW EA 24-153-02344. FINAL FINISHES WERE APPLIED.;[02] SUMMARY: CORROSION WAS REMOVED IN SEVERAL SPOTS ON UPPER FLANGE OF FLOOR BEAM BS1006 LBL 17.5 WL208. INITIAL DETERMINATION WAS OUT OF LIMITS IAW SRM 53-70-51-1A-1. THE BLEND WAS REPAIRED IAW EA 24-153-02344. APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[03] CERTIFY ACTION 2.;[04] VERIFIED C0MPLETE;[05] VERIFIED ALL STEPS COMPLETED.
